# SDR MEX2002101

- Difficulty date: April 7, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: 59142965505
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 583 - MEX-CUN - WHEN THE AIRCRAFT GETS PLATFORM BY ITSELF THE RIGHT GYRO WAS EXCEEDED AND THE ACTUATORS WERE STUCK.  AIRCRAFT WAS SENT TO THE HANGAR AND THE STEERING CONTROL VALVE WAS CHANGED IAW MM 32-52-01.  (M)
